# SDR DALA2021040802070

- Difficulty date: April 6, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 90,076 hours, 37,523 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 DURING SERVICE CHECK FOUND SEAT EMERGENCY LIGHTS INOP AT ROW 1,2,& 3. CORRECTIVE ACTION: T/S PER WDM 33-51-12. FOUND HARNESS AT SEAT 1C DISCONNECTED AND POWER SUPPLY M730 FUSE #3&4 POPPED. RECONNECTED HARNESS & REPLACED FUSE. OPS CHECK GOOD. (7531487)
